20 yr old Indian Girl was on Bactrim for 10 days. she developed a a genralized skin rash after 10 days. She was diagnosed as allergic reaction to Bacrtrim
14 Feb 2010
Yes, allergic skin rashes to bactrim are quite common and well documented.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took some antibiotics 3 months ago for a UTI and noticed a bright red, hand-sized rash appear under my left breast area. No bumps - just a smooth ...
2 answers • 22 Jul 2010
My daughter has been taking Biaxin for two weeks (bronchitis) during the end of the second week she developed a rash on her back... is this an ...
1 answer • 18 Oct 2010
My husband had an allergic reaction to trileptal (skin rash) and has now been prescribed depakote with the skin rash continuing. I wonder if there is ...
2 answers • 13 Feb 2011
... fever, red skin, bloodshot eyes, dark urine and now, what seems to be the last remaining symptom, a numb and tingling sensation in my lower legs ...
1 answer • 28 Dec 2012
I recently got an allergic reaction but im not sure what it was to because ive never had one and got a rash all over my body except for my face and I ...
0 answers • 25 Mar 2014